Přístupnostní navigace
E-application
Search Search Close
Publication result detail
RAIDA, Z., LÁČÍK, J., HORÁK, J., OLIVA, L.
Original Title
Time-domain characterization of antennas in metamaterial media
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
In this paper a wire dipole embedded within a double-negative (DNG) medium is numerically analyzed using the time-domain integral equation method (TDIE). The antenna is excited by a narrow Gaussian pulse in order to obtain responses within a wider frequency band. The transient current distribution on the antenna is processed so as to obtain a time-domain radiation pattern and to compute the gain. Time-domain parameters are obtained by calculating mean-value quantities which are then compared with the conventional frequency-domain parameters using Parseval’s theorem.
English abstract
Keywords
Double-negative media, time-domain integral-equation method, time-domain parameters, Parseval’s theorem.
Key words in English
Authors
Released
27.09.2006
ISBN
0895-2477
Periodical
MICROWAVE AND OPTICAL TECHNOLOGY LETTERS
Volume
48
Number
12
State
United States of America
Pages from
2530
Pages count
3
BibTex
@article{BUT43404, author="Zbyněk {Raida} and Jaroslav {Láčík} and Jiří {Horák} and Lukáš {Oliva}", title="Time-domain characterization of antennas in metamaterial media", journal="MICROWAVE AND OPTICAL TECHNOLOGY LETTERS", year="2006", volume="48", number="12", pages="3", issn="0895-2477" }